Invertibility in tensor products of Q-algebras

Tom 153 / 2002

Seán Dineen, Pablo Sevilla-Peris Studia Mathematica 153 (2002), 269-284 MSC: Primary 46H05. DOI: 10.4064/sm153-3-4

Streszczenie

We consider, using various tensor norms, the completed tensor product of two unital lmc algebras one of which is commutative. Our main result shows that when the tensor product of two Q-algebras is an lmc algebra, then it is a Q-algebra if and only if pointwise invertibility implies invertibility (as in the Gelfand theory). This is always the case for Fréchet algebras.

Autorzy

  • Seán DineenDepartment of Mathematics
    University College Dublin
    Belfield
    Dublin 4, Ireland
    e-mail
  • Pablo Sevilla-PerisDepartamento de Análisis Matemático
    Universidad de Valencia
    C/ Doctor Moliner 50
    46100 Burjasot (Valencia), Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek